# SDR SIMA20190320004

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,156 hours, 41,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 8 FLOOR PROXIMITY LIGHT CONNECTORS MISSING ON AIRCRAFT SIDE. C/A-INSTALLED NEW CONNECTORS ON WIRES W192-8832-22 AND W192-8833-22 IAW SWPM 20-21-00.
